Open Access Digital Repository of Ministry of Earth Sciences, Government of India

Universal quantification for deterministic chaos in dynamical systems

Selvan, AMary (1993) Universal quantification for deterministic chaos in dynamical systems. Applied Mathematical Modelling, 17 (12). pp. 642-649.

Full text not available from this repository. (Request a copy)

Abstract

A cell dynamic system model for deterministic chaos enables precise quantification of the round-off error growth, i.e., deterministic chaos in digital computer realizations of mathematical models of continuum dynamical systems. The model predicts the following: a) The phase space trajectory (strange attractor) when resolved as a function of the computer accuracy has intrinsic logarithmic spiral curvature with the quasiperiodic Penrose tiling pattern for the internal structure. b) The universal constant for deterministic chaos is identified as the steady-state fractional round-off-error k for each computational step.

Item Type: Article
Additional Information: Copyright of this article belongs to Elsevier
Uncontrolled Keywords: Digital computers; Dynamics; Mathematical models, Cell dynamic system model; Deterministic chaos; Deterministic chaos universal constant; Quasiperiodic Penrose tiling pattern, Chaos theory
Subjects: Meteorology and Climatology
Depositing User: IITM Library
Date Deposited: 02 Jun 2015 09:24
Last Modified: 02 Jun 2015 09:24
URI: http://moeseprints.incois.gov.in/id/eprint/1059

Actions (login required)

View Item View Item